Remark on the regularity of the global attractor for the wave equation with nonlinear damping


Khanmamedov A.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.72, pp.1993-1999, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72
  • Publication Date: 2010
  • Doi Number: 10.1016/j.na.2009.09.041
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
  • Page Numbers: pp.1993-1999

Abstract

In this paper, we study the 3D wave equation with nonlinear interior damping. We prove that the global attractor of the semigroup generated by this equation has optimal regularity. (C) 2009 Elsevier Ltd. All rights reserved.